English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94020/124474 (76%)
Visitors : 29066550      Online Users : 269
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/97949

    Title: Environmental Sustainability and the Greened Samuelson Rule
    Authors: 林其昂
    Chen, Yunmin;Lin, Brian Chi-ang;Anderson, John E.
    Contributors: 財政系
    Keywords: Environmental Sustainability;Green Public Goods;Greened Samuelson Rule
    Date: 2016-01
    Issue Date: 2016-06-16 14:30:07 (UTC+8)
    Abstract: The purpose of this paper is to investigate the implementation of green government spending as an effective instrument for enhancing both environmental sustainability and economic efficiency. Utilizing a model with two types of households examined in the optimal taxation literature, this paper analyzes the impact of green spending, the properties of optimal tax rates, and the optimal provision of the public good. We derive a modified greened version of the Samuelson rule, that is, the optimal provision of the public good in connection with environmental sustainability. Our results indicate that the overall effect of green spending measured in terms of government revenue is subject to several factors such as the influence of green spending on environmental sustainability, the cost of green spending, pollution effects, and so on. To determine the optimal provision of public goods, the aforementioned factors have to be taken into account. For instance, if the pollution effect is stronger, the individual marginal effective tax rate and the commodity tax rate on the polluting good will increase to discourage the demand for consuming polluting commodities.
    Relation: Journal of Economic Survey, s Vol. 30, Issue 3, pp. 482-496
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1111/joes.12161
    DOI: 10.1111/joes.12161
    Appears in Collections:[財政學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    Chen_et_al-2016.pdf181KbAdobe PDF371View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback